# SDR ASOA201000677

- Difficulty date: May 2, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,710 hours, 20,016 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN PAX DOOR DIFFICULT TO OPEN-THE LEVER WAS DIFFICULT.  INSP PAX DOOR FOUND NO DEFECTS.  LUBED DOOR HANDLE, OPS CK OK IAW AMM 52-11-00.   (CLOSED)
